Open Access
2010 Π 1 0 Classes, Peano Arithmetic, Randomness, and Computable Domination
David E. Diamondstone, Damir D. Dzhafarov, Robert I. Soare
Notre Dame J. Formal Logic 51(1): 127-159 (2010). DOI: 10.1215/00294527-2010-009


We present an overview of the topics in the title and of some of the key results pertaining to them. These have historically been topics of interest in computability theory and continue to be a rich source of problems and ideas. In particular, we draw attention to the links and connections between these topics and explore their significance to modern research in the field.


Download Citation

David E. Diamondstone. Damir D. Dzhafarov. Robert I. Soare. " Π 1 0 Classes, Peano Arithmetic, Randomness, and Computable Domination." Notre Dame J. Formal Logic 51 (1) 127 - 159, 2010.


Published: 2010
First available in Project Euclid: 4 May 2010

zbMATH: 1197.03045
MathSciNet: MR2666574
Digital Object Identifier: 10.1215/00294527-2010-009

Primary: 03D30
Secondary: 03C62 , 03D25 , 03D32

Keywords: basis theorems , computable domination , hyperimmunity , Peano Arithmetic , Pi01 classes , randomness

Rights: Copyright © 2010 University of Notre Dame

Vol.51 • No. 1 • 2010
Back to Top